MathSciNet Relay Station
MathSciNet bibliographic data
MR2592588 34K20 (34K18 92D30)
Song, Xinyu; Zhou, Xueyong; Zhao, Xiang Properties of stability and Hopf bifurcation for a HIV infection model with time delay. Appl. Math. Model. 34 (2010), no. 6, 1511–1523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement